# SDR UALA2010052501780

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 70,020 hours, 20,227 cycles
- Engine: Pwa PW2040
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 923
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE SMELL ON COFFEE MAKER AFT GALLEY LT SIDE UNIT SHUTOFF AND NO SMELL OR SMOKE. SAMC TEXT: CB FOR COFFEEMAKER WAS PULLED. CHILLER CBS WERE PULLED PRECAUTIONARY.  REPLACED COFFEEMAKER POS M41 AND M42. F/A REPORTED SMOKE EMANATED FROM COFFEE MAKER AT POS M41. REPLACED BOTH M41 AND M42 AS PRECAUTION. INSPECTED WIRING BEHIND COFFEE MAKERS AND POWER PANEL FOR COFFEE MAKERS AND CHILLERS.
